I was on a different brand of birth control but i switched pharmacys so my brand switched to lutera, ive been on birth control for about 4 months and this was my first month of lutera, it was the first saturday of the pack that i missed, so i took 6 pills then missed one and took 2 the next day. I had sex on that saturday but my boyfriend pulled out. Like 3-4 days later I started experiencing brown discharge and its been going on for like 6 days and getting heavier. What could this be?
No responses have yet been posted. Add your response to this question.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2012 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 14 Apr 2017 • 1 answer
Posted 14 Aug 2017 • 4 answers
Posted 16 days ago • 0 answers